RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. VII série, 1928, Issue 5, Pages 573–582 (Mi izv5438)  

L'aérodynamique des poissons volants

V. Šulejkin (V. Schouleikine)


Full text: PDF file (1346 kB)

Bibliographic databases:

Citation: V. Šulejkin (V. Schouleikine), “L'aérodynamique des poissons volants”, Bulletin de l'Académie des Sciences de l'URSS. VII série, 1928, no. 5, 573–582

Citation in format AMSBIB
\Bibitem{Shu28}
\by V.~{\v S}ulejkin (V.~Schouleikine)
\paper L'a\'erodynamique des poissons volants
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. VII s\'erie
\yr 1928
\issue 5
\pages 573--582
\mathnet{http://mi.mathnet.ru/izv5438}
\zmath{https://zbmath.org/?q=an:55.1143.07}


Linking options:
  • http://mi.mathnet.ru/eng/izv5438
  • http://mi.mathnet.ru/eng/izv/y1928/i5/p573

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:144
    Full text:75

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020